MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM IMF SCREW SELF-DRILLING 8MM; SCREW FIXATION INTRAOSSEOUS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM IMF SCREW SELF-DRILLING 8MM; SCREW FIXATION INTRAOSSEOUS
Model Number 201.928E
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: patient¿s gender and weight are unknown.Due to the intra-operative events, the device was not successfully implanted.As such, implant/explant dates are not applicable.Complainant device is not expected to be returned for manufacturer review/investigation.Reporter phone number is not provided for reporting.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2017 a 2.0 mm imf screw self drilling 8 mm broke when the surgeon was trying to insert it in the mandible of the patient.The broken fragment was removed and the surgery was completed without any delay.The patient was stable after the surgery.Concomitant device reported: screwdriver (part # unknown, lot # unknown qty # unknown).This report is for one (1) 2.0mm imf screw self-drilling 8mm.(b)(4).

Brand Name
2.0MM IMF SCREW SELF-DRILLING 8MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7139095
Report Number2939274-2017-50397
Device Sequence Number16512030
Product Code DZL
UDI-Device Identifier10887587028644
UDI-Public(01)10887587028644(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.928E
Device Catalogue Number201.928E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR